# SDR 2DYA20191115001

- Difficulty date: October 14, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N603KW
- Make and model: Boeing 767246
- Aircraft serial: 23213
- Aircraft time: 56,436 hours, 40,694 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Part serial: 57556
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY LIGHTS INOP IN THE AFT CABIN ON THE L/H SIDE.  BATTERY PACK WAS FOUND BAD.  CORRECTIVE ACTION - REMOVED AND REPLACED BATTERY PACK AT M739 PER B767 AMM 33-51-07.  OPS CHECK WAS GOOD.  NOTE:  AIRCRAFT WAS IN MAINTENANCE CHECK AT THE TIME THE ISSUE WAS FOUND. FAA PMI HAS BEEN NOTIFIED.
